Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Concerned about the side effects of anastrozole
Concerned about the side effects of anastrozole
I believe most of the meds have these side effects, some are not as bad as others, but the side effects are enough to drive you nuts. The hot flashes are absolutely horrible. I never went through anything like this when I went through menopause.
Jump to this post
Hi I hope everyone is doing well. I was taking anastrosole and having severe muscle pain and feared hair loss. I am now taking letrozole and so far no problems. I’ve been on it for three weeks so hoping for the best.
Hi Tina, it’s been awhile now, how is the letrozole treating you? I’m still on anastrozole, but the muscle pain is getting me down and my thick hair is splitting and thinning. I see my onc in July and may pursue a change. I don’t want to exchange one set of SE’s for worse ones! However, I do feel fortunate that there is a drug available that may slow down/avoid a recurrence
Roger that . . .
I have been taking Tamoxifen Farmos 20mg for many months after my breast operation (meant for 5 years) no hair fall and feeling great – my Professor oncologist in Switzerland says this is the least toxic medicine on the market which reducies estrogen and this medicine has been doing the job for years with great success! Ask your doctor maybe in the USA the name is different. All the best Celia
Welcome to connect, @brianphilip. Thanks so much for sharing your insight. The US brand name for tamoxifen is Nolvadex or
This inaugural issue of Forefront, a Mayo Clinic publication, has some very interesting details about Tamoxifen, and highlights latest findings and ongoing research: http://mayocl.in/2Iu3Xse
I'm tagging @cindylb @kat9606 and @robynmar who've shared their experiences with tamoxifen, and they may have some more information, as well.
@brianphilip, we'd really like to get to know you; could you share a few more details? When were you diagnosed with breast cancer? Have you tried other treatment that also helped or perhaps didn't work?
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In